# SDR IPXA2019011737941

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B53270734
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR MAIN CABIN FLOORBOARD 231NJ HAS INSERT BROKEN. FABRICATED MAIN CABIN FLOORBOARD 231NJ PER EO 1300-5320-40552-B APPENDIX B.
